Vol. 95, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The transfer of invariant pairings to lattices

Thomas Jones Enright and R. Parthasarathy

Vol. 95 (1981), No. 2, 281–291
Abstract

In the article “On the fundamental series of a real semisimple Lie algebra” two covariant functors, the completion functor and the lattice functor, are introduced. In this article, we study the behavior of invariant pairings and invariant Hermitian pairings under the action of these functors.

Mathematical Subject Classification 2000
Primary: 17B10
Milestones
Received: 9 August 1979
Published: 1 August 1981
Authors
Thomas Jones Enright
R. Parthasarathy